Weight Loss Support - How long to flush the water weight?
07-27-2010, 10:33 AM
So I've been on steroids (for poison ivy) for five days now. I've been on plan for the most part, no major deviations, within my caloric range every day. I've gained almost 5 lbs. Obviously this has got to be water weight from the meds. Today is my last day on the meds, and I don't want to be expecting the weight to woosh off overnight and then not see the scale move for a day or two and get frustrated. In your experience, how long does it take to lose the water weight?
07-27-2010, 11:05 AM
Honestly, it could take a couple weeks. Some steroids will stay resident in the system for a while after you stop taking them, you have to wait until the drugs have disapated before the body resets itself and that water goes away.
07-27-2010, 11:12 AM
I don't know the answer, just wanted to offer hugs and encouragement to stay on your plan (great job so far!) even if it takes a discouraging amount of time. You know it will come off eventually!
07-27-2010, 11:35 AM
Just remember it's not permanent, and don't worry about it. ;)
07-27-2010, 12:28 PM
It takes me about a week, usually, when I get corticosteroid injections in my shoulder.
07-27-2010, 02:21 PM
It really depends on how you process. Just be patient and work on settling back into the good eating now that the nasty stomach eating steroids are gone!
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO